# SDR 96UAL900131

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982UA
- Make and model: Boeing 737291
- Aircraft serial: 21640
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHTING DIM FROM LEFT WING EXIT DOOR FORWARD.  REPLACED BATTERY PACK FOR THE EEL LIGHT ASSEMBLY.
